# SDR SWIA202082051845

- Difficulty date: June 25, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 45,049 hours, 28,962 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Structure
- Condition: Cracked
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EXT ZONAL INSP OF ACFT TAIL CONE, FOUND CRACKED IN (DOUBLER/STRAP) L/H SIDE FUSELAGE. TOP/FWD INTERSECTION OF TAIL CONE AND REAR SPAR DATUM (67.5%) AND VERTICAL STABILIZER.     REPAIRED FWD AND AFT DRAG ANGLE ON L/H SIDE FUELAGE, TOP/FWD INTERSECTION OF TAIL CONE AND REAR SPAR DATUM AND VERTICAL STABILIZER IAW SRM AND REO.
